advertisement
Question
Posted by: Anon | 2010-02-02

How long should I wait

Hi Doc

I stopped using microval on the 7/8 of December as the pill caused spotting. I stopped using the pill and took multi-vitamins. I did not get my period last month. The last time I had my period was on the 18th November. My question is when will my period return? According to the Internet it should return within 45 days of stopping the pill... But still nothing.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is a bit long. You should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-02-06

It is a bit long. You should see your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement